# SDR P5CA9701720

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (LITE SURFACE) ON RT WING GEAR DOOR CHAFED IN TWO PLACES.  REPAIRED PER SRM 52-00-02.
